# SDR UIEA2018030500328

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,391 hours, 14,526 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS STATUS MESSAGE.  CARRIED OUT THE WEATHER RADAR BITE TEST IAW FIM 34-43 FT 805, TESTED OK.   MESSAGE CLEARED.
